This work may not be copied, distributed, displayed, published, reproduced, transmitted, modified, posted, sold, licensed, or used for commercial purposes. By downloading this file, you are agreeing to the publisher’s Terms & Conditions.

Letters to the Editor

Aripiprazole-Induced Tardive Dystonia

Elsie Oommen, MBBS; Prabhar K. Chand, MD; PSVN Sharma, DPM

Published: December 15, 2006

Article Abstract

Letter to the Editor

Aripiprazole-Induced Tardice Dystonia


Some JCP and PCC articles are available in PDF format only. Please click the PDF link at the top of this page to access the full text.

Related Articles

Volume: 8

Quick Links: Movement Disorders

References

Sign-up to stay
up-to-date today!

SUBSCRIBE

Already registered? Sign In

Original Research

Young-Adult Social Outcomes of Attention-Deficit/Hyperactivity Disorder

ADHD that persisted into young-adulthood was associated with poorer outcomes in terms of education, employment, and emotional...

Read More...